# SDR MASA2011051302712

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 21,525 hours, 15,204 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG OIL PRESS DROP TO 0 IN FLT.  R2 W5 HARNESS.
